Format

Send to

Choose Destination
Optom Vis Sci. 2003 Apr;80(4):277-9.

Cystic maculopathy with normal capillary permeability secondary to docetaxel.

Author information

1
Illinois College of Optometry, Chicago 60616, USA. bteitelb@eyecare.ico.edu

Abstract

BACKGROUND:

Cystic maculopathy without leakage on fluorescein angiography has been described in cases of toxicity to niacin. We present a similar case of cystic maculopathy due to docetaxel (Taxotere) in the treatment of breast cancer.

CASE REPORT:

A 53-year-old Asian female presented with complaints of decreased vision soon after the initiation of treatment for breast cancer with docetaxel. A cystic maculopathy with a normal fluorescein angiogram was found on examination. Significant improvement in visual acuity along with resolution of the cystic maculopathy was found after changing to an alternate antineoplastic agent.

CONCLUSION:

Docetaxel may be associated with cystic maculopathy that does not display angiographic evidence of abnormal capillary permeability.

PMID:
12692483
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center